# SDR AALA200801037

- Difficulty date: April 21, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT MAIN DECK CREW REST FORWARD CLOSET HAS WIRES EXPOSED.  SECURED EMERGENCY LIGHT WIRING IN WIRE CHANNEL DOWN WALL IN MAIN DECK CREW REST FORWARD CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
